Jump to content

Another prednisone question


creekgirlsc

Recommended Posts

I know that some of you have been on prednisone & perhpas can give me an answer.

I started on it in Feb. 60 mgs, then down to 40 mgs, then down to 30 mgs, 20 mgs, 10 mgs & finally 5 mgs daily. I finally finished on Tuesday.

I have the moon face still. When can I expect it to go away so that I will have cheekbones again. :?

We are travelling to Ct. to see my gran graduate high school on June 17 & I am hoping that by then I will look normal again. Any chance of that? Anything I can do to hurry it along...maybe cold packs?

Thanks, Creekgirl

Link to comment
Share on other sites

Hey Creekgirl. I have never been on prednisone but I know of it's nastiness, both mentally and physically, as my husband was on it for a few years. The moonface starts quick doesn't it. I think the answer is it probably depends on how long you were on it. It probably took at least 6 months for my husbands moon face to settle down. If you have only been on it for a short time, then I would think it would take less time than when you were on it to have side effects go away. Hope that helps somewhat. In the meantime I am sure you are very glad to just be getting off the darn stuff.

Link to comment
Share on other sites

I went on Prednisone 60 mg. in May of 07. I had a terrible time getting down to 5 mg.; i.e., I had to go back up to 60 from 30 three times before smaller dosage decreases allowed me to get to 5 mg. about 4-6 weeks ago (I tried dropping to 2.5 mg., but had to go back as inflammation apparently returned).

I not only had moonface, but barrel belly as well, and had gained a total of 14 lbs. during this period. My moon face disappeared within a month, and I have lost 12 of the 14 lbs.

Carole

Life is a Terminal Condition

Link to comment
Share on other sites

Thank you Sandra & Carole for your replies.

Yes, that prednisone is nasty stuff with so many side effects.

I know of a gal that was on it for a year, then got off it , then doc wanted her on it again & she refused. Said she would rather deal with her disease...MG....then with the side effects of the prednisone.

I do notice that my face doesn't seem so firm to the touch so that is a good thing. I gained 17 lbs. but hopefully will lose some. I don't have the desire to eat all the time & that will be a help.

Again, Thanks.....Creekgirl

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.